PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 1 | 15-39
Tytuł artykułu

Existence of a nontrival solution for Dirichlet problem involving p(x)-Laplacian

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we study the nonlinear Dirichlet problem involving p(x)-Laplacian (hemivariational inequality) with nonsmooth potential. By using nonsmooth critical point theory for locally Lipschitz functionals due to Chang [6] and the properties of variational Sobolev spaces, we establish conditions which ensure the existence of solution for our problem.
Twórcy
  • Cracow University of Technology, Institute of Mathematics, ul. Warszawska 24, 31-155 Kraków, Poland
Bibliografia
  • [1] E. Acerbi and G. Mingione, Regularity results for stationary electrorheological fluids, Arch. Ration. Mech. Anal. 164 (2002) 213-259. doi: 10.1007/s00205-002-0208-7
  • [2] A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973) 349-381. doi: 10.1016/0022-1236(73)90051-7
  • [3] S. Barnaś, Existence result for hemivariational inequality involving p(x)-Laplacian, Opuscula Math. 32 (2012) 439-454. doi: 10.7494/OpMath.2012.32.3.439
  • [4] S. Barnaś, Existence result for differential inclusion with p(x)-Laplacian, Schedae Informaticae 21 (2012) 41-55.
  • [5] K.C. Chang, Critical Point Theory and Applications (Shanghai Scientific and Technology Press, Shanghai, 1996).
  • [6] K.C. Chang, Variational methods for nondifferentiable functionals and their applications to partial differential equations, J. Math. Anal. Appl. 80 (1981) 102-129. doi: 10.1016/0022-247X(81)90095-0
  • [7] Y. Chen, S. Levine and M. Rao, Variable exponent linear growth functionals in image restoration, SIAM J. Appl. Math. 66 (4) (2006) 1383-1406. doi: 10.1137/050624522
  • [8] F.H. Clarke, Optimization and Nonsmooth Analysis (Wiley, New York, 1993).
  • [9] G. Dai, Infinitely many solutions for a hemivariational inequality involving the p(x)-Laplacian, Nonlinear Anal. 71 (2009) 186-195. doi: 10.1016/j.na.2008.10.039
  • [10] L. Diening, P. Hästö, P. Harjulehto and M. Ružička, Lebesgue and Sobolev Spaces with Variable Exponents (Springer-Verlag, Berlin, 2011). doi: 10.1007/978-3-642-18363-8
  • [11] X. Fan, Solutions for p(x)-Laplacian Dirichlet problems with singular coefficients, J. Math. Anal. Appl. 312 (2005) 464-477. doi: 10.1016/j.jmaa.2005.03.057
  • [12] X. Fan, Eigenvalues of the p(x)-Laplacian Neumann problems, Nonlinear Anal. 67 (2007) 2982-2992. doi: 10.1016/j.na.2006.09.052
  • [13] X. Fan and Q. Zhang, Existence of solutions for p(x)-Laplacian Dirichlet problem, Nonlinear Anal. 52 (2003) 1843-1853. doi: 10.1016/S0362-546X(02)00150-5
  • [14] X. Fan, Q. Zhang and D. Zhao, Eigenvalues of p(x)-Laplacian Dirichlet problem, J. Math. Anal. Appl. 302 (2005) 306-317. doi: 10.1016/j.jmaa.2003.11.020
  • [15] X. Fan and D. Zhao, On the generalized Orlicz - Sobolev space $W^{k,p(x)}(Ω)$, J. Gansu Educ. College 12 (1) (1998) 1-6.
  • [16] X. Fan and D. Zhao, On the spaces $L^{p(x)}(Ω)$ and $W^{m,p(x)}(Ω)$, J. Math. Anal. Appl. 263 (2001) 424-446. doi: 10.1006/jmaa.2000.7617
  • [17] L. Gasiński and N.S. Papageorgiou, Nonlinear hemivariational inequalities at resonance, Bull. Austr. Math. Soc. 60 (3) (1999) 353-364. doi: 10.1017/S0004972700036546
  • [18] L. Gasiński and N.S. Papageorgiou, Solutions and multiple solutions for quasilinear hemivariational inequalities at resonance, Proc. Roy. Soc. Edinb. 131A (5) (2001) 1091-1111. doi: 10.1017/S0308210500001281
  • [19] L. Gasiński and N.S. Papageorgiou, An existance theorem for nonlinear hemivariational inequalities at resonance, Bull. Austr. Math. Soc. 63 (1) (2001) 1-14. doi: 10.1017/S0004972700019067
  • [20] L. Gasiński and N.S. Papageorgiou, Nonlinear Analysis: Volume 9 (Series in Mathematical Analysis and Applications, 2006).
  • [21] B. Ge and X. Xue, Multiple solutions for inequality Dirichlet problems by the p(x)-Laplacian, Nonlinear Anal. 11 (2010) 3198-3210. doi: 10.1016/j.nonrwa.2009.11.014
  • [22] B. Ge, X. Xue and Q. Zhou, The existence of radial solutions for differential inclusion problems in $ℝ^N$ involving the p(x)-Laplacian, Nonlinear Anal. 73 (2010) 622-633. doi: 10.1016/j.na.2010.03.041
  • [23] Ch. Ji, Remarks on the existence of three solutions for the p(x)-Laplacian equations, Nonlinear Anal. 74 (2011) 2908-2915. doi: 10.1016/j.na.2010.12.013
  • [24] N. Kourogenic and N.S. Papageorgiou, Nonsmooth critical point theory and nonlinear elliptic equations at resonance, J. Aust. Math. Soc. 69 (2000) 245-271. doi: 10.1017/S1446788700002202
  • [25] M. Mihǎilescu and V. Rǎdulescu, A multiplicity result for a nonlinear degenerate problem araising in the thory of electrorheological fluids, Proc. R. Soc. Lond. Ser. A 462 (2006) 2625-2641.
  • [26] M. Ružička, Electrorheological Fluids: Modelling and Mathematical Theory (Springer-Verlag, Berlin, 2000).
  • [27] Ch. Qian and Z. Shen, Existence and multiplicity of solutions for p(x)-Laplacian equation with nonsmooth potential, Nonlinear Anal. 11 (2010) 106-116. doi: 10.1016/j.nonrwa.2008.10.019
  • [28] Ch. Qian, Z. Shen and M. Yang, Existence of solutions for p(x)-Laplacian nonhomogeneous Neumann problems with indefinite weight, Nonlinear Anal. 11 (2010) 446-458. doi: 10.1016/j.nonrwa.2008.11.019
  • [29] Ch. Qian, Z. Shen and J. Zhu, Multiplicity results for a differential inclusion problem with non-standard growth, J. Math. Anal. Appl. 386 (2012) 364-377. doi: 10.1016/j.jmaa.2011.08.015
  • [30] V. Zikov, Averaging of functionals in the calculus of variations and elasticity, Math. USSR Izv. 29 (1987) 33-66. doi: 10.1070/IM1987v029n01ABEH000958
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1154
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.